# SDR ASAA2021121036862

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 30,175 hours, 9,663 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP ILLUMINATED ON RECALL MASTER CAUTION CONTROL CABIN ZONE TEMP. GROUNDED - YES. C/W FIM PROCEDURES. INITIAL EVALUATION, BITE TEST AND NOTED FLT DECK TRIM VALVE RED LIGHT ILLUMINATED. DURING BITE TEST RESET PROCEDURE GREEN GO LIGHT ON AFTER VERIFY TEST SWITCH PUSHED = FAULT RESET SUCCESSFUL. OPERATED R & L PACKS WITH NO FAULTS NOTED. NO FURTHER ACTION REQUIRED. REF B737-900 FIM 21-62 TASKS 842, 801, & 832, AND B737-900 AMM 21-00-00.
